# SDR DL757090444

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 68,849 hours, 31,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11508K0322
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYDRAULIC SYSTEM PRESSURE AND SYSTEM FLUID ON TAKEOFF ROLL.  FOUND STEERING LINE NOSE WHEEL WELL BURST.  REPLACED LINE.  FOUND NOSE STEERING LINE BURST.  REPLACED SAME LINE WITH 000AE90-8D0322 PER ERA NO 414517-14, OPS AND LK CK OK.
